# SDR CA120405001

- Difficulty date: April 4, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cessna 208B
- Aircraft time: 6,134 hours
- Engine: Pwa PT6A114A
- Propeller: Mcauly 3GFR34C703
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) THERE WAS AN ENGINE FAILURE ON LANDING. THE PILOTS NOTICED AS SOON AS THEY TOUCHED DOWN THAT THE ANNUNCIATOR PANEL LIT UP WITH WARNINGS FOR FUEL PRESSURE, FUEL FLOW, GENERATOR, ETC .  THE PILOTS THEN REALIZED THE ENGINE WAS NO LONGER RUNNING, AND ATTEMPTED 2 ENGINE RESTARTS. BOTH ATTEMPTS WERE HOT, 900-1000 DEGREES, AND N1 DID NOT RISE ABOVE ABOUT 25 INVESTIGATION ON-GOING.
